# SDR SWAA072583

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 69,467 hours, 65,416 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LEFT WING NR 4 GROUND SPOILER OUTBOARD HINGE FITTING BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
